# SDR IPXA2019030239615

- Difficulty date: February 5, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C RT WING FIXED L/E LOWER SKIN IS CRACKED AT STA. XOS. 776.8. REPAIRED CRACKED RT WING FIXED L/E LOWER SKIN AT STA. XOS. 776.8 IAW EA 011-5740-01-A7634 REV. I/R AND EO MD11-5730-71773-A. (MAJOR)
